# SDR TL9R200700001

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Airbus A300*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C200601004
- Part serial: U825
- Condition: Making Metal
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ROTORS DE-LINED (STARTED TO FALL APART) IN OPERATION.
